# SDR 97ZZZX4608

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 5038912133
- Condition: Failed
- Location: Rt Engine
- Part time: 6,108 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL PRESSURE ANNUNCIATOR INOPERATIVE.  ANNUNCIATOR PRESSURE SWITCH FAILURE.  REMOVED AND REPLACED RT ENGINE ANNUNCIATOR PRESSURE SWITCH.
